# SDR SWAA2013071818342

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 79,139 hours, 61,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 6549621
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HOLD OPEN LATCH BRACKET INTERCOSTAL CRACKED.  R&R INTERCOSTAL IAW DRAWING.
